I did write something about Dr’s and pills and so on a while back. The truth though is always more direct and not obscure.
The last year has been a roller coaster in terms of my body. I was trying to change a medication that I have to take which allows me to walk. I ended up having an allergic reaction called Steven-Johnsons Syndrome and lost not only my outer layer (skin on my legs) but, later it went inside and stirred up my Lymphatic system and leaving me with no Thyroid and no Cortisol, as well as, no Testosterone. I slept for about half a year checking in once in a while and then having to sleep after applying any thought to writing.
I am seeing a specialist and I find it funny that in my efforts to reduce medications I now must take Thyroid and Cortisol replacement pills daily and a shot in the leg once a week of Testosterone, to keep my bones going.
I am starting to bounce back but, still experience the sleepiness every other day or so until all these medications build up enough to be a consistent margin of all of them on a daily chart.
I am however feeling quite inspired to start writing again. I see my therapist who is this wonderful man from Jordan, and he is forever on me about getting back to writing. He thinks I could unfold my inner somewhat buried expressions while writing the art and passion and the act of doing so.
So as much as I can, I will be checking in more often and writing when I can and if not writing I shall post inspiring tales that I come across the fields of Word-Press. Thank you all for the wonderful comments and encouragements.
My loving thoughts to all of you, Paul